# SDR SWIA972123

- Difficulty date: November 23, 2000
- Submitted: November 25, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 18,289 hours, 24,594 cycles
- Engine: Pwa PW118B
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sensor
- Condition: Out Of Adj
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF ROLL, DUE TO TRIM AURAL WARNING, TRIM WAS SET IN GREEN BAND.  ADJUSTED ELEVATOR TRIM PROXIMITY SENSORS IAW EMB 120 MM 27-32-00, OPS CHECKS GOOD.
